Volume 10 (2022-2023)
Volume 9 (2021-2022)
Volume 8 (2020-2021)
Volume 7 (2019-2020)
Volume 6 (2018-2019)
Volume 5 (2017-2018)
Volume 4 (2016-2017)
Volume 3 (2015-2016)
Volume 2 (2014-2015)
Volume 1 (2013-2014)
PERFECTNESS OF THE ANNIHILATOR GRAPH OF ARTINIAN COMMUTATIVE RINGS

M. Adlifard; Sh. Payrovi

Volume 10, Issue 2 , January 2023, , Pages 335-343

https://doi.org/10.22044/jas.2022.11358.1571

Abstract
  ‎Let $R$ be a commutative ring and $Z(R)$ be the set of its zero-divisors‎.‎The annihilator graph of $R$‎, ‎denoted by $AG(R)$ is a simple undirected graph whose vertex‎‎set is $Z(R)^*$‎, ‎the set of all nonzero zero-divisors of $R$‎, ‎and two distinct vertices ...  Read More

THE ANNIHILATOR GRAPH FOR MODULED OVER COMMUTATIVE RINGS

Katayoun Nozari; Sh. Payrovi

Volume 9, Issue 1 , September 2021, , Pages 1-12

https://doi.org/10.22044/jas.2020.9194.1448

Abstract
  ‎Let $R$ be a commutative ring and $M$ be an $R$-module‎. ‎The‎ ‎annihilator graph of $M$‎, ‎denoted by $AG(M)$ is a simple undirected‎ ‎graph associated to $M$ whose the set of vertices is‎ ‎$Z_R(M) \setminus {\rm Ann}_R(M)$ and two distinct vertices $x$ and‎ ...  Read More